MAUDE Adverse Event Report: TELEFLEX MEDICAL HEM-O-LOK XL ENDO 10, APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HEM-O-LOK XL ENDO 10, APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915193
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the jaws of the applier were found misaligned before use.Therefore, a new unit was used instead.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The device history for the returned instrument was reviewed and found complete without any irregularities.The instrument was produced at the tecomet, inc.Kenosha, wi facility as part of a 50-pc lot in (b)(6) 2021.It was found that this order was made from the correct materials and components and all approved processes were followed.Evaluation of the returned instrument shows that the jaw opens and closes smoothly when the handle to jaw mechanism is actuated.We are unable to validate this complaint.Further shows that this instrument is able to pick-up, retain, close, and release multiple clips both with and without the use of silastic test tubing as required of its function.After the evaluation this instrument was dis-assembled to evaluate its internal components and no damage was found to any of its internal or external components.We are unable to validate this complaint since we were unable to find any non-conforming features on the returned device.All 50 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.

Brand Name
HEM-O-LOK XL ENDO 10, APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15865129
Report Number3011137372-2022-00231
Device Sequence Number6910011
Product Code GDO
UDI-Device Identifier24026704696820
UDI-Public24026704696820
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915193
Device Catalogue Number544990
Device Lot Number06G2003397
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date11/25/2022
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown